# SDR 2008FA0000596

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N22355
- Make and model: Cessna 150H
- Aircraft serial: 15068233
- Engine: Cont O200A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 83004
- Part serial: 82269
- Condition: Failed
- Location: Engine
- Part time: 339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP SEPARATED (CLEAR BREAK) FROM MUFFLER CAR.  FAILURE OCCURED IN THE BEND RADIAS OF END CAP. NOT IN THE END CAP TO MUFFLER CAP, WELD. (K)
